# SDR YENA2024092401296

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / WASTE ACCESS DOUBLER / CORROSION TEMPORARY REPAIR; REFERENCES: /1/ AIRBUS REO-500-53-61-1378_-- /2/ AVIANOR NRC A49107-1009. DESCRIPTION: DURING CURRENT C1 CHECK (08/2024) ON N3085J (MSN: 55132) AT YMX, AVIANOR REPORTED CORROSION DAMAGE AFFECTING THE WASTE ACCESS DOUBLER (REF PN: C01342310-111) AND BOX (REF PN: C01348984-113) BETWEEN FR75-76 & STGR 31L-36L. SEE REF /1/ AVIANOR REPORT IN THE REO FOR FULL DETAILS. AVIANOR SENT MRT REPORT TO AIRBUS CANADA FOR DISPOSITION. AIRBUS REVIEWED AND PROVIDED REF /1/, REO ABC STATING THE BLEND VALUE ON THE FWD AND AFT WASTE DOUBLER ARE TOO LOW AND WILL INVOLVE A FULL DOUBLER REPLACEMENT. SEE REF /1/ FOR DETAILS. EC AC24-1051-01 IS ISSUED TO ACCOMPLISH THE TEMPORARY REPAIR PER REF /1/ REO.  EC AC24-1051-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (DVI, INTERVAL 1000 FH). EC AC24-1051-03 IS ISSUED TO TRACK THE DUE DATE OF THE PERMANENT REPAIR WHICH IS CURRENTLY PENDING OEM ANALYSIS, DUE WITHIN 10,000 FH. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /1/, REO AND IS CLASSIFIED AS MAJOR. (E/C:AC24-1051-01)
